Die Unterringe der freien Lieschen Ringe.

Ernst Witt

Mathematische Zeitschrift (1956)

  • Volume: 64, page 195-216
  • ISSN: 0025-5874; 1432-1823

How to cite


Witt, Ernst. "Die Unterringe der freien Lieschen Ringe.." Mathematische Zeitschrift 64 (1956): 195-216. <http://eudml.org/doc/169567>.

author = {Witt, Ernst},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {195-216},
title = {Die Unterringe der freien Lieschen Ringe.},
url = {http://eudml.org/doc/169567},
volume = {64},
year = {1956},

AU - Witt, Ernst
TI - Die Unterringe der freien Lieschen Ringe.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 195
EP - 216
KW - rings, modules, fields
UR - http://eudml.org/doc/169567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.